RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 38, Issue 1  


On stochastic evolution equations with stochastic boundary conditions
S. Albeverio, Yu. A. Rozanov
3
Statistical estimators with asymptotically minimum $d$-risk
I. N. Volodin, A. A. Novikov
20
On maximal functions for harmonic functions with respect to brownian motion
I. A. Dzhvarsheishvili
33
Some finiteness conditions for factorial moments of the number of zeros of Gaussian field zeros
T. L. Malevich, L. N. Volodina
49
Large deviation theorems for the first time of crossing an increasing level in a transient random walk
A. V. Nagaev
71
Probabilities of large deviations on the whole axis
L. V. Rozovskii
79
On the accuracy of normal approximation of the probability of hitting a ball of sums of weakly dependent Hilbert space valued random variables II
A. N. Tikhomirov
110
Two theorems on convergence in distribution for stochastic integrals and statistical applications
A. Touati
128

Short Communications
On the distribution of run statistics in a linear regression scheme
M. V. Boldin
154
An autoregressive-moving-average process with integer coefficients on a circle
V. V. Bratishchenko
162
Elementary proof of Pólya's characterization theorem and of the necessity of second moment in the CLT
N. N. Vakhania
168
Random walk with correction and tandem system with identical service times
O. P. Vinogradov
171
On analogues of Berry–Esseen inequality for truncated linear combinations of order statistics
N. V. Gribkova
176
Transient phenomena for real-valued Markov chains
D. A. Korshunov
184
Estimation of the maximum of a nonparametric signal to within a constant
O. V. Lepskiĭ
187
One property of $M$-divisibility of strictly stable vectors
A. D. Lisitskii
195
On polynomials in random variables with gamma-distribution
Yu. V. Prokhorov
198

News of Scientific Life
Second Ukranian-Hungarian Conference on New Trends in Theory of Probability and Mathematical Statistics
O. I. Klesov, M. I. Yadrenko
203

Letter to the Editor
Addendum: Norming sequences in the limit theorems for weakly dependent variables
A. G. Grin'
204
Letter to the editors: “Wiener soccer”
S. M. Kozlov
204
Letter to the editors: “Polynomials of normally distributed random variables”
Yu. V. Prokhorov
204
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019